# SDR HNAA2009012000005

- Difficulty date: January 15, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,787 hours, 67,816 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 160371600
- Part serial: 870513
- Condition: Smoke
- Part time: 43,503 hours, 48,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WITH AUXILIARY POWER UNIT RUNNING AND BLEEDS ON, SMOKE IN CABIN AND LAVATORY SMOKE DETECTOR SOUNDS. RAN AUXILIARY POWER UNIT WITH BLEED ON, VISIBLE HAZE APPEARS.  INSP AUXILIARY POWER UNIT AREA NO DEFECTS NOTED.  RAN ENGINES WITH BLEEDS NO HAZE NOTED. R&R AUXILIARY POWER UNIT PER WORK CARD 49-20-02X OPS CHECK GOOD.  NO SMOKE FROM APU BLEEDS.
